Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 63, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Mar 2, 2012, 2:11 PM CST for Spencer County, Indiana. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2012, 2:11 PM CST (20:11 UTC)
- Expired
- Mar 2, 2012, 2:34 PM CST
- In force
- 23 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
County Spencer County, IN
The radar
The Evansville,IN radar (KVWX), 70 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 2:30 PM CST | TSTM WND DMG | Santa Claus, IN | DOWNED TREES BLOCKING SEVERAL STREETS WITHIN THE COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 9:54 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
682
WUUS53 KPAH 022011
SVRPAH
INC147-022045-
/O.NEW.KPAH.SV.W.0063.120302T2011Z-120302T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
211 PM CST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SPENCER COUNTY IN SOUTHWEST INDIANA...
* UNTIL 245 PM CST.
* AT 206 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DALE TO 6 MILES SOUTHEAST OF BOONVILLE...AND MOVING EAST AT 60
MPH.
* LOCATIONS IN THE WARNED AREA INCLUDE...
SANTA CLAUS AND CHRISNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FRIDAY EVENING FOR
SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY AND
SOUTHEAST MISSOURI.
LAT...LON 3801 8677 3794 8722 3805 8712 3805 8709
3807 8709 3812 8704 3812 8702 3814 8702
3820 8697 3821 8679 3812 8679 3810 8676
TIME...MOT...LOC 2011Z 271DEG 51KT 3819 8697 3798 8711
WIND...HAIL 60MPH <.50IN
$$1 follow-up statement
975
WWUS53 KPAH 022034
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
234 PM CST FRI MAR 2 2012
INC147-022044-
/O.CAN.KPAH.SV.W.0063.000000T0000Z-120302T2045Z/
SPENCER IN-
234 PM CST FRI MAR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SPENCER COUNTY IN
SOUTHWEST INDIANA IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 6 PM CST.
LAT...LON 3801 8677 3794 8722 3805 8712 3805 8709
3807 8709 3812 8704 3812 8702 3814 8702
3820 8697 3821 8679 3812 8679 3810 8676
TIME...MOT...LOC 2034Z 271DEG 51KT 3818 8656 3797 8670
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 12:09 PM CST, 2 hours 2 minutes earlier.
Area forecast discussion, Mar 2, 12:09 PM CST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1209 PM CST FRI MAR 2 2012
.UPDATE...
ISSUED AT 1209 PM CST FRI MAR 2 2012
UPDATED AVIATION SECTION. NO UPDATE TO PUBLIC SECTION.
&&
.SHORT TERM...(TODAY THROUGH SATURDAY NIGHT)
ISSUED AT 230 AM CST FRI MAR 2 2012
WARM FRONT LIFTING INTO/THRU PAH FA ATTM. WE'LL BE SEEING THE MID 50S
SURFACE TDS PERCHED JUST TO OUR SOUTH SURGE NORTHWARD INTO THE
AREA IN THE NEXT 3 TO 4 HOURS. WINDS WILL BE PICKING UP AS
WELL...AND MODEL SOUNDING DATA SHOWS ELEVATED INSTABILITY WILL BE
RAMPING UP. TIME/HEIGHTS SHOW GOOD ISENTROPIC UPGLIDE KICKS IN AT
290-295K. ANTICIPATE OUTBREAK OF AM CONVECTION WITH SLGT RISK
SEVERE (RECENT SWOMCD OUTLOOKS PROBABLE WATCH) AS OVERRUNNING
STORMS SPILL TO THE COOL SIDE OF THE BOUNDARY (LARGE HAILERS
POSSIBLE). ALSO NOTED IS HELICITY ON THE BOUNDARY RUNNING 200-400
M2/S2 THRU THESE HOURS. IT APPEARS THE SWODY1 HAS EXPANDED THE MDT
RISK FOR THE COLD FRONT WESTWARD TO ACCOUNT FOR THIS WARM FRONTAL
DEVELOPMENT DURING THE AM HOURS...BUT THE MODERATE RISK IS STILL
MAINLY FOCUSING ON THE PM HOURS/COLD FRONT.
AND WITH REGARD TO THE COLD FRONT/PM HOURS/MDT RISK...THERE IS
STILL GOING TO BE A BATTLE BETWEEN THE EXTREMELY UNSTABLE
ATMOSPHERE WITH IMPRESSIVE WIND FIELDS...AND THE GRADUAL STARVING
OF MOISTURE THAT THE ATMOSPHERE WILL BE UNDERGOING AT ABOUT THE
TIME THE COLD FRONT ENTERS THE FRAY DURING THE MID TO LATE PM
HOURS. A CLOSE EXAMINATION OF THE NAM MODEL SOUNDINGS SUGGESTS THE
FLARE-UP IN THE FRONT WILL BE MAINLY TO OUR EAST...WHERE THE
GREATEST THREAT UNDER THE MDT RISK EXISTS...DUE MAINLY TO THE FAST
MOVEMENT OF THE FRONT/DRY AIR WORKING DOWN THE COLUMN. THE SLOWER
GFS BLOWS IT UP FURTHER WEST (OVER OUR ERN 1/2 FA) BEFORE SHOVING IT
TO THE EAST DURING THE EVENING. WILL CONTINUE TO HIT THIS POTENTIAL
HARD IN ALL PRODUCTS DUE TO THE IMPRESSIVE INSTABILITY/WIND FIELDS.
KEY WORD BEING POTENTIAL...DUE TO THE UNCERTAINY OF STORM
INITIATION/COLD FRONTAL TIMING/PASSAGE AND CONCERN THAT MAY
ULTIMATELY BE MORESO TO OUR EAST.
STRONG WIND FIELDS WITH 50+ KT WINDS JUST OFF THE SURFACE SHOULD
MIX DOWN IN THE WARM SECTOR THIS PM...WITH NAM BUFKIT SOUNDING
DATA REVEALING WIND GUSTS BRIEFLY HITTING WIND ADVISORY CRITERIA
IN A NARROW WINDOW AHEAD OF THE COLD FRONT THIS PM/EARLY EVENING.
HAVE POSTED WIND ADVISORY FOR THIS...ESP CONSIDERING CONTINUED
STORM DAMAGE CLEANUP FROM RECENT TORNADO OUTBREAK.
.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 230 AM CST FRI MAR 2 2012
THE SIGNAL FOR THE CYCLONIC NORTHWEST FLOW CONTINUES TO REMAIN IN
PLACE FOR SUNDAY AND SUNDAY NIGHT...SO LITTLE OR NO CHANGE TO
PREVIOUS FORECASTS FOR THIS MINOR PRECIPITATION EVENT.
THE MEDIUM RANGE NUMERICAL MODEL SUITE ALSO CONTINUES TO SHOW UPPER
LEVEL RIDGING ACROSS THE WFO PAH FORECAST AREA FROM MONDAY THROUGH
EARLY WEDNESDAY. THE RANGE OF GUIDANCE CONTINUES TO SLOW THE
TRANSITION OF THE UPPER FLOW TO SOUTHWEST WITH TIME...WITH THE BASE
OF THE WESTERLIES INITIALLY ALONG AND WEST OF THE WFO PAH FORECAST
AREA ON WEDNESDAY.
THE IMPRESSED BAROCLINIC ZONE DUE TO THE GREATER SHEAR ALOFT ALONG
THE BASE OF THE WESTERLIES OVER THE WFO PAH FORECAST AREA SHOULD
PROVIDE A SLOW...BUT CONSISTENT TRANSLATION OF POP/WEATHER TO THE
SOUTHEAST WITH TIME FROM WEDNESDAY NIGHT THROUGH THURSDAY EVENING.
AT THIS TIME...MODELS ARE MORE STABLE WITH THE PRECIPITATION...SO
KEPT A PRIMARY MENTION OF SHOWERS THROUGH THE PERIOD VERSUS
THUNDERSTORMS.
FOR NEXT FRIDAY...A PROGRESSIVE HIGHER AMPLITUDE SHORTWAVE IS
FORECAST TO MOVE SOUTHEAST FROM THE UPPER MIDWEST...PLACING THE WFO
PAH FORECAST AREA BACK INTO NORTHWEST FLOW FOR LATE FRIDAY NIGHT
INTO NEXT SATURDAY. THIS WILL ALLOW THE EXIT OF THE LATTER WEEK
RAINFALL TO THE SOUTHEAST...WITH WRAP-AROUND PRECIPITATION MOVING IN
FROM THE NORTHWEST LATER ON FRIDAY.
WITH RESPECT TO TEMPERATURES...HAD CONSIDERED RAISING MAX
TEMPERATURES ANOTHER 1-3 DEGREES ABOVE CURRENT FORECAST VALUES. FOR
NOW...COMPROMISED AND INCREASED MAX TEMPERATURE VALUES NEXT WEEK BY
1-2 DEGREES.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY) ISSUED AT
1209 PM CST FRI MAR 2 2012
LACK OF A CAP HAS ALLOWED NUMEROUS TSTMS TO ERUPT FARTHER WEST THAN
INITIALLY ANTICIPATED TODAY. SOME OF THESE TSTMS WILL BE CAPABLE OF
PRODUCING TORNADOES AND LARGE HAIL...ALONG WITH TSTM WINDS IN EXCESS
OF 50 KTS. GRADIENT WINDS WILL CONTINUE TO BE STRONG IN THE VICINITY
OF AN APPROACHING COLD FRONT. THIS FRONT IS EXPECTED TO BE THROUGH
THE PAH FORECAST AREA BY DARK...AND WINDS ARE FORECAST TO DIMINISH
IN THE EVENING AND VARY SOME IN DIRECTION...BEFORE PICKING UP AGAIN
OUT OF THE WEST IN THE MORNING.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING
FOR ILZ075>078-080>094.
MO...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING
FOR MOZ076-086-087-100-107>112-114.
IN...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING
FOR INZ081-082-085>088.
KY...WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CST THIS EVENING
FOR KYZ001>022.
&&Hazardous weather outlook, Mar 2, 1:55 PM CST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 155 PM CST FRI MAR 2 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-032000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 155 PM CST FRI MAR 2 2012 ...TORNADO WATCH IN EFFECT UNTIL 6 PM GENERALLY SOUTH AND EAST OF A LINE FROM ALBION ILLINOIS TO SIKESTON MISSOURI... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR TODAY...MUCH OF KENTUCKY AS WELL AS EXTREME SOUTHERN INDIANA IS UNDER A HIGH RISK OF SEVERE STORMS. THE HIGH RISK IN OUR AREA IS ROUGHLY ALONG AND EAST OF A LINE FROM AROUND CHRISNEY INDIANA TO NEAR CADIZ KENTUCKY. THIS INCLUDES SPENCER COUNTY INDIANA...AND IN KENTUCKY...THE COUNTIES OF DAVIESS...MCLEAN...MUHLENBERG... HOPKINS...CHRISTIAN...AND TODD...AS WELL AS FAR EASTERN PORTIONS OF HENDERSON...WEBSTER...AND TRIGG COUNTIES. IN ADDITION...MUCH OF THE AREA EAST OF THE MISSISSIPPI RIVER REMAINS UNDER A MODERATE RISK OF SEVERE STORMS...AND THIS INCLUDES MOST OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE REMAINDER OF WESTERN KENTUCKY. A SLIGHT RISK OF SEVERE STORMS EXISTS IN SOUTHEAST MISSOURI. WHAT WILL HAPPEN TO CAUSE THIS HIGH RISK IS THE FOLLOWING...A COLD FRONT WILL START ITS RAPID DRIVE WEST TO EAST ACROSS THE REGION...AS A SPRING LIKE LOW PRESSURE SYSTEM LIFTS NORTHWARD TO THE GREAT LAKES. THE STRONG DESTABILIZATION OF THE ATMOSPHERE OUT AHEAD OF THIS COLD FRONT ...IN COMBINATION WITH THE POWERFUL WIND FIELDS ALOFT...IS WHY THIS STORM SITUATION WILL BE SO POTENTIALLY VIOLENT. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE THE POTENTIAL THREATS IN THE HIGH AND MODERATE RISK ZONES THIS AFTERNOON. THE ATMOSPHERIC PROFILE IS SUPPORTIVE OF LONG TRACKS OF WIND DAMAGING OR TORNADIC STORMS. ALSO TO NOTE...WIND FIELDS OUT AHEAD OF AND BRIEFLY BEHIND THE FRONT WILL CREATE WINDY CONDITIONS WITH SOME GUSTS CAPABLE OF TOPPING OUT AROUND 45 MPH WITHOUT THE AID OF ANY STORM. WINDS WILL AVERAGE 15 TO 30 MPH THROUGH THE AFTERNOON INTO THE EVENING HOURS. A WIND ADVISORY HAS BEEN POSTED AND IS IN EFFECT FROM 10 AM UNTIL 8 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON. JP
In the hours before
Local storm report, Mar 2, 2:02 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
202 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL HENDERSON 37.84N 87.58W
03/02/2012 M1.75 INCH HENDERSON KY TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED.
&&
SMITTYLocal storm report, Mar 2, 2:03 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
203 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HAIL HENDERSON 37.84N 87.58W
03/02/2012 E1.75 INCH HENDERSON KY TRAINED SPOTTER
&&
DLLLocal storm report, Mar 2, 2:06 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
206 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TORNADO HENDERSON 37.84N 87.58W
03/02/2012 HENDERSON KY TRAINED SPOTTER
TORNADO SPOTTED BY TRAINED SPOTTER ON EAST SIDE OF
COMMUNITY. NUMEROUS POWER FLASHES AND LOUD ROAR.
&&
SMITTYLocal storm report, Mar 2, 2:08 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
208 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM FUNNEL CLOUD CLAY 37.48N 87.82W
03/02/2012 WEBSTER KY TRAINED SPOTTER
REPORTED BETWEEN THE COMMUNITIES OF CLAY AND DIXON ALONG
HWY 132.
&&
SMITTYLocal storm report, Mar 2, 2:10 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
210 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL CLAY 37.48N 87.82W
03/02/2012 M1.75 INCH WEBSTER KY TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED.
&&
SMITTYLocal storm report, Mar 2, 2:11 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
211 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TORNADO CLAY 37.48N 87.82W
03/02/2012 WEBSTER KY STORM CHASER
VERY LARGE TORNADO REPORTED BY STORM CHASER JUST OUTSIDE
OF THE COMMUNITY OF CLAY.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 1:30 AM CST | Wind Advisory | PAH | Gibson, Pike, Posey, Spencer, Vanderburgh, Warrick | 19 hr |
| Mar 2, 12:07 PM CST | Tornado Warning | PAH | Posey | 38 min |
| Mar 2, 12:29 PM CST | Severe Thunderstorm Warning | PAH | Gibson, Pike, Posey, Vanderburgh, Warrick | 46 min |
| Mar 2, 12:41 PM CST | Tornado Warning | PAH | Gibson, Posey, Vanderburgh, Warrick | 34 min |
| Mar 2, 12:58 PM CST | Tornado Warning | PAH | Gibson, Posey | 24 min |
| Mar 2, 1:09 PM CST | Tornado Warning | PAH | Gibson, Pike, Warrick | 21 min |
| Mar 2, 1:37 PM CST | Tornado Warning | PAH | Gibson, Pike, Warrick | 22 min |
| Mar 2, 1:55 PM CST | Tornado Warning | PAH | Spencer | 50 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.